Translator Disclaimer
2020 Boundedness of maximal operators on Herz spaces with radial variable exponent
Yoshihiro Mizuta, Tetsu Shimomura
Tohoku Math. J. (2) 72(3): 335-348 (2020). DOI: 10.2748/tmj/1601085619

Abstract

Our aim in this paper is to deal with the boundedness of the central Hardy-Littlewood maximal operator on Herz spaces with radial variable exponent. As a special case, we show the boundedness of the maximal operator in weighted Lebesgue spaces with radial variable exponent. We also discuss the integrability of the maximal functions in such spaces.

Citation

Download Citation

Yoshihiro Mizuta. Tetsu Shimomura. "Boundedness of maximal operators on Herz spaces with radial variable exponent." Tohoku Math. J. (2) 72 (3) 335 - 348, 2020. https://doi.org/10.2748/tmj/1601085619

Information

Published: 2020
First available in Project Euclid: 26 September 2020

MathSciNet: MR4154822
Digital Object Identifier: 10.2748/tmj/1601085619

Subjects:
Primary: 42B25
Secondary: 46E30

Rights: Copyright © 2020 Tohoku University

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 3 • 2020
Back to Top